# SDR ASAA0782127

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930495507
- Condition: Delaminated
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTBOARD FLAP VANE DELAMINATED ON UPPER SURFACE 53 INCHES FROM OUTBOARD END.  PREPARED DAMAGED AREA, FABRICATED FILLER AND DOUBLER REPAIR PARTS, LOADED AND INSTALLED FASTENERS IAW MD 80 SRM 51-70-2 PAT 18B PGS 91 95.
